# SDR SWIA2021082060561

- Difficulty date: June 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-320 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON "INTERCOSTAL" BETWEEN F.S. 310.00 AND 319.70, AT STGR (20R) LEVEL (MARKED).     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED INTERCOSTAL BETWEEN F/S-310.00 AND F/S-319.00 ON STR 20R REF  CRJ-900 SRM 51-42-06-001-001-A01 , CRJ-900 SRM 51-42-21-001-001-A01 AND DWG# SH670-31950 REV Y. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUE CARD FOR PERTINENT DETAILS
